Heat, Eastern Schenectady
- When
- August 19, 11:00 AM EST to 4:10 PM EST
- Where
- Eastern Schenectady forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 42.818, -74.059 (the zone’s center; the record gives no point)
A hot and humid airmass in place led to temperatures in the 90s and dew points in the 70s across the mid-Hudson valley and Capital District.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A hot and humid airmass in place led to temperatures in the 90s and dew points in the 70s across the mid-Hudson valley and Capital District.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 19, 10:21 AM EST, 39 minutes earlier.
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1121 AM EDT Mon Aug 19 2019
.SYNOPSIS...
Another hot and humid day is expected today with potential for
strong afternoon/evening thunderstorms, especially from the Capital
District south and east. After a dry day Tuesday, showers and
thunderstorms will become likely again on Wednesday. The warmth will
persist through Wednesday before turning drier and milder for the
end of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Updated at 11 am. A frontal system is working east across
central NY late this morning. Much of the area has seen some
sunshine this morning but a band of clouds will be moving across
the area during the early afternoon along the frontal zone.
MLCAPE values through 11 am are still below 500 J/kg but should
continue to rise into this afternoon as dew points increase
along the frontal zone into the lower 70s and temperatures climb
into the 80s. The 12z Albany sounding shows moderately steep
low- level lapse rates above a shallow surface inversion, then a
weak cap just below 500 mb. We expect enough heating to allow
parcels to get past that cap by early this afternoon. The key to
the forecast today will be how far east the front gets before
showers start to develop along it. The lastest HRRR and NAM nest
forecasts are indicating that the front may get a little
farther east than previous forecasts, which would imply a lower
chance for showers from the Capital District westward, with high
chances confined to western New England and the lower and mid
Hudson Valley. In those areas, gusty winds and heavy downpours
could still accompany storms that develop later this afternoon.
The heat advisory will continue for the Hudson Valley today for
highs well into the 80s and dew points near or just above 70.
Previous discussion is below.
As of 640 am, area of showers/isolated thunder over the
southern Adirondacks. Morning showers and thunderstorms should
continue to weaken per CAM consensus 12-15Z, though it may still
have enough momentum for light showers and perhaps an isolated
thunderstorm to reach the Lake George Saratoga Region/Capital
District/Berkshires/southern Vermont. In the wake of the wave
associated with this system, models indicate a good subsidence
signal revealed by midlevel warming on forecast soundings. This
should allow for a good period of insolation to boost
temperatures back into the 80s to near 90. Boundary layer will
remain moist with dewpoints likely reaching the mid-60s to low
70s. Will maintain Heat Advisory for the Hudson Valley from the
Capital District south despite recent guidance trending downward
a bit in temperatures. Forecast heat indices are in the 95-100F
range here.
Attention then turns to convective potential during the
afternoon and evening. Aforementioned capping in the wake of the
morning wave will likely hold strong north of the Capital
District, so have cut PoPs down there significantly. From the
Capital District south, ample instability is expected to build
beneath the cap, possibly in the 2000-3000 J/kg range. The
question then becomes whether there will be anything to erode
the cap. Strong boundary layer heating will certainly help with
this, but there will also likely be a low-amplitude midlevel
wave (now near KIND) tracking through during peak heating. A
surface dewpoint boundary will be associated with this wave. As
a result, consensus with the CAMs is for showers and
thunderstorms to develop mainly in the 19-00Z time frame from
the Capital District south and east. Deep shear will be modest
at 20-30kt but sufficient for organized convection, and degree
of aforementioned instability certainly suggests potential for
isolated strong to severe storms with gusty winds and large hail
possible. One source of uncertainty is how fast the forcing for
ascent will progress eastward - a faster progression would
place the storm threat to the east of the forecast area. At this
time it appears there is enough confidence for a marginal risk
of severe weather per latest SPC Day 1 Outlook. With PWATs in
the 1.75 to 2.00 inch range, locally heavy downpours are likely
with any thunderstorm.
Showers and thunderstorms quickly dissipate and move east after
00Z. Drier air begins to move in overnight as well, with
dewpoints falling into the mid-50s over the North Country, to
the mid-60s over the Mid Hudson Valley. Accordingly, lows should
be cooler than recent nights, but still a bit above normal.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A brief but distinct airmass change is in store for Tuesday as
dewpoints are expected to fall into the 50s to low 60s with
PWATs less than 0.75 inches. This will occur as high pressure
aggressively builds into the region in the wake of today's
boundary. It will still be seasonably warm with H850 temps
around 15C. The dry airmass will not last long as return flow
commences as early as Tuesday evening as the high shifts east in
response to troughing upstream. Resulting moisture advection
will allow scattered showers and isolated thunderstorms to
spread from south to north Tuesday night. Lows will mainly be in
the 60s.
On Wednesday, we will be back in a warm and humid airmass once
again with PWATs increasing to 1.50-2.00 inches. Tropospheric
wind field will increase in magnitude in response to an
anomalously deep trough approaching the western Great Lakes.
Continued moisture advection along with dynamic lift associated
with low-amplitude waves ahead of the main trough should
contribute to scattered to numerous showers and thunderstorms
through the day. Given the strengthening wind field and rich
boundary layer moisture, there is certainly severe weather and
heavy rainfall potential, although the details remain murky.
Degree of instability will depend on whether any breaks in the
clouds and showers can occur during the morning to early
afternoon hours. Also, models differ with respect to how strong
the wind field is, with the 00Z NAM painting an impressive
picture with a 30-35kt 850 mb jet developing. However, it
appears to be the first NAM run this strong, and the GFS/ECMWF
are weaker (but still with fairly good deep-layer shear). We
will continue to monitor this potential closely. Some lingering
showers and thunderstorms will be possible Wednesday night with
respectable deep moisture lingering and main area of height
falls still off to the west. Mild again with lows mainly in the
60s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The transition to an early autumnal airmass will be continuing
through the early portion of the forecast, with mainly dry
conditions and slightly below normal temperatures expected for next
weekend.
There is some uncertainty regarding the main cold frontal passage
timing, as the latest 00Z/19 EC suggests a slower frontal passage
with the upper level trough remaining farther west on Thursday,
while the majority of long term guidance suggests a quicker
progression of this system, including the 00Z/19 GEFs. The 00Z/19 EC
was considerably slower than previous cycles, so not much confidence
yet in this slower solution. Will keep some chances for showers on
Thursday, with slight chance for thunder, mainly for the main upper
trough and cold pool passing through. However, should the 00Z/19 EC
prove correct, Thursday could be more convectively active across at
least portions of the region.
Still could be some lingering showers into Friday morning as the
upper level trough axis/cold pool passes through. Thereafter, expect
mainly dry conditions next weekend, although will have to watch for
additional upper level energy dropping into the west side of
departing upper level trough. Should this pass far enough west, some
clouds and isolated showers could occur next Saturday across
southern VT and perhaps the southeast Adirondacks.
As for temperatures, still somewhat warm and moderately humid
Thursday, especially if the front remains slower, with highs in the
lower/mid 80s in valleys, and 70s most higher elevations. Cooler and
much less humid for Friday-Sunday, with highs mainly 75-80 in
valleys, and mid 60s to lower 70s across higher elevations.
Overnight lows becoming chilly, especially northern areas, where
nights should fall into the 40s, with mainly 50s elsewhere. It is
possible that some sheltered areas of the southern Adirondacks,
southern VT and perhaps eastern Catskills fall into the upper 30s
Saturday and Sunday mornings.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A cold front will pass across the TAF sites this afternoon.
High pressure will then build across the TAF sites tonight into
Tuesday.
A band of showers and embedded thunderstorms may impact KGFL through
14Z/Mon. Otherwise, expect the low clouds/fog to gradually lift
between 12Z-14Z/Mon.
Mainly VFR conditions are then expected for this afternoon into
early tonight. However, additional isolated to scattered
thunderstorms may develop along the cold front at KPSF and KPOU,
with best chances at these locations between roughly 19Z-
23Z/Mon. Thunderstorms could briefly impact KALB as they
develop, but chances are a bit lower. If they occur at KALB,
best chance would be slightly earlier, mainly 16Z-20Z/Mon. A
period of IFR Vsbys will be possible within any thunderstorms.
Some patchy ground fog may develop late tonight, mainly after
08Z/Tue. Best chance would be KGFL and KPSF. If this develops,
occasional reductions in Vsby/Cig to IFR/LIFR would be possible.
Winds will trend into the south to southeast at 4-8 KT shortly
after sunrise, then become south to southwest and increase to
5-10 KT by mid morning. Winds will then shift into the
southwest to west this afternoon and increase slightly to 8-12
KT, with some gusts up to 20 KT possible. West to northwest
winds will decrease to 5-10 KT after sunset, and become
light/variable after midnight.
Winds will be stronger, and variable in direction in and near
any thunderstorms.
Outlook...
Tuesday: Low Operational Impact. NO SIG WX.
Tuesday Night: Moderate Operational Impact. Chance of
SHRA...TSRA.
Wednesday: High Operational Impact. Likely SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of
SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Low Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy NO SIG WX.
&&
.FIRE WEATHER...
Another hot and humid day is expected today with potential for
strong afternoon/evening thunderstorms, especially from the Capital
District south and east. A drier airmass will make a brief
appearance for Tuesday as RH values fall into the 40 to 50
percent range in the afternoon with light winds. Scattered to
numerous showers and thunderstorms will return Wednesday.
&&
.HYDROLOGY...
Another warm and humid day will contribute to scattered showers
and thunderstorms developing in the afternoon and evening,
mainly from the Capital District south and east. Any storm will
be capable of locally heavy downpours leading to minor
urban/poor drainage flooding.
After a dry day Tuesday, anomalous moisture returns for
Wednesday. Scattered to numerous showers and thunderstorms are
likely for much of the day. Again, urban/poor drainage flooding
is possible, and isolated flash flooding cannot be ruled out.
It will trend drier for the end of the week.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 8 PM EDT this evening for NYZ049-050-052-
053-059-060-064-065.
MA...None.
VT...None.
&&
SYNOPSIS...Thompson
NEAR TERM...MSE/Thompson
SHORT TERM...Thompson
LONG TERM...KL
AVIATION...KL
FIRE WEATHER...Thompson
HYDROLOGY...ThompsonHazardous Weather Outlook National Weather Service Albany NY 417 AM EDT Mon Aug 19 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047-048-051-054-058-061-063- 066-082>084-VTZ013>015-201100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Western Albany- Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster- Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 417 AM EDT Mon Aug 19 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York aside from the Capital District and Mid Hudson Valley, and southern Vermont. .DAY ONE...Today and tonight. Scattered thunderstorms are possible this afternoon and evening, mainly from the Capital District south and east. There is a marginal risk of severe weather, with isolated storms capable of producing damaging wind gusts and large hail. Locally heavy rainfall is also possible, which could result in minor urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are likely on Wednesday. There is a marginal risk for severe weather. Locally heavy rainfall is also possible, which could result in minor urban and poor drainage flooding and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and Wednesday. NYZ049-050-052-053-059-060-064-065-201100- Eastern Schenectady-Southern Saratoga-Eastern Albany- Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster- Western Dutchess- 417 AM EDT Mon Aug 19 2019 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Capital District and Mid Hudson Valley in east central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are possible this afternoon and evening. There is a marginal risk of severe weather, with isolated storms capable of producing damaging wind gusts and large hail. Locally heavy rainfall is also possible, which could result in minor urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are likely on Wednesday. There is a marginal risk for severe weather. Locally heavy rainfall is also possible, which could result in minor urban and poor drainage flooding and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and Wednesday.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
624 AM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG NEWPORT 43.19N 75.01W
08/18/2019 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0404 PM TSTM WND DMG MIDDLEVILLE 43.14N 74.97W
08/18/2019 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0422 PM TSTM WND DMG SALISBURY 43.13N 74.84W
08/18/2019 HERKIMER NY TRAINED SPOTTER
TREES AND WIRES DOWN.
0457 PM HAIL 4 ESE FISHKILL 41.51N 73.83W
08/18/2019 M1.25 INCH DUTCHESS NY SOCIAL MEDIA
0504 PM TSTM WND DMG 2 SE HOPEWELL JUNCTION 41.56N 73.77W
08/18/2019 DUTCHESS NY 911 CALL CENTER
TREES AND WIRES DOWN.
0505 PM HAIL 1 SE CAROGA LAKE 43.12N 74.47W
08/18/2019 M1.25 INCH FULTON NY TRAINED SPOTTER
0528 PM TSTM WND DMG MAYFIELD 43.10N 74.27W
08/18/2019 FULTON NY METEOROLOGIST
THREE MEDIUM SIZE BRANCHES DOWNED
0613 PM TSTM WND DMG 1 WNW MILTON 43.04N 73.88W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
WIRES DOWN ON MORNING KILL RUN
0622 PM TSTM WND DMG 3 N BURNT HILLS 42.95N 73.90W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN AT CHARLTON ROAD AND GOODE STREET
0624 PM HAIL 3 SSW BALLSTON SPA 42.97N 73.88W
08/18/2019 M1.00 INCH SARATOGA NY SOCIAL MEDIA
0630 PM TSTM WND DMG 2 S MALTA 42.96N 73.79W
08/18/2019 SARATOGA NY PUBLIC
TREES DOWN ON CAR.
0633 PM HAIL 1 SSW MALTA 42.97N 73.80W
08/18/2019 M1.00 INCH SARATOGA NY PUBLIC
0633 PM TSTM WND DMG 1 W ROUND LAKE 42.94N 73.83W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
WIRES DOWN AT ROUND LAKE AND EASTLINE ROAD
0634 PM HAIL ROUND LAKE 42.94N 73.80W
08/18/2019 M1.00 INCH SARATOGA NY TRAINED SPOTTER
0635 PM TSTM WND DMG 1 NNW ROUND LAKE 42.95N 73.80W
08/18/2019 SARATOGA NY BROADCAST MEDIA
LARGE EXIT SIGN TWISTED AND BLOWN OVER ON THE SHOULDER
OF INTERSTATE 87
0635 PM TSTM WND DMG 1 NNE ROUND LAKE 42.96N 73.79W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
AROUND A DOZEN TREES DOWN ON WOODFIELD BLVD AND COPPER
RIDGE ROAD
0635 PM TSTM WND DMG 2 N ROUND LAKE 42.96N 73.80W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
MULTIPLE REPORTS OF TREES AND WIRES DOWN IN THE MALTA
GARDENS MOBILE HOME PARK AND APARTMENTS. FOUR REPORTS OF
TREES DOWN ON HOMES.
0637 PM HAIL 1 SSW ROUND LAKE 42.92N 73.81W
08/18/2019 M1.00 INCH SARATOGA NY PUBLIC
0643 PM TSTM WND DMG ELLENVILLE 41.70N 74.36W
08/18/2019 ULSTER NY SOCIAL MEDIA
TREE DOWN
0645 PM TSTM WND DMG KERHONKSON 41.78N 74.30W
08/18/2019 ULSTER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0647 PM HAIL BALLSTON SPA 43.01N 73.85W
08/18/2019 M1.00 INCH SARATOGA NY SOCIAL MEDIA
0647 PM TSTM WND DMG 4 ENE KERHONKSON 41.80N 74.23W
08/18/2019 ULSTER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0649 PM TSTM WND DMG 5 SW SHAWANGUNK 41.60N 74.34W
08/18/2019 ULSTER NY PUBLIC
A PORTION OF A TREE WAS DOWNED BLOCKING THE NORTHBOUND
LANE OF BURLINGHAM ROAD AT LAKE SHORE DRIVE
0658 PM TSTM WND DMG 1 SW STONE RIDGE 41.83N 74.17W
08/18/2019 ULSTER NY DEPT OF HIGHWAYS
ROUTE 209 WAS CLOSED NORTH OF OLD KINGS HIGHWAY DUE TO
A DOWNED TREE
0708 PM TSTM WND DMG JOHNSONVILLE 42.91N 73.51W
08/18/2019 RENSSELAER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0715 PM TSTM WND DMG 3 SSE HAWTHORNE HILL 42.77N 73.85W
08/18/2019 SCHENECTADY NY TRAINED SPOTTER
TREE DOWN BLOCKING ROAD.
0721 PM TSTM WND DMG 1 E ALPLAUS 42.85N 73.88W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN ON RIVERVIEW ROAD
0721 PM TSTM WND DMG 1 NW MARLBORO 41.61N 73.99W
08/18/2019 ULSTER NY SOCIAL MEDIA
WIRES DOWN ON WESTERN AVENUE
0723 PM TSTM WND DMG 2 NNE HAWTHORNE HILL 42.84N 73.85W
08/18/2019 SARATOGA NY FIRE DEPT/RESCUE
POWERLINES DOWN STARTING FIRES ON GROOMS ROAD
0725 PM TSTM WND DMG HOOSICK FALLS 42.90N 73.35W
08/18/2019 RENSSELAER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0730 PM TSTM WND DMG PLEASANT VALLEY 41.75N 73.82W
08/18/2019 DUTCHESS NY 911 CALL CENTER
MULTIPLE TREES DOWN.
0730 PM TSTM WND DMG LAGRANGE 41.65N 73.76W
08/18/2019 DUTCHESS NY 911 CALL CENTER
MULTIPLE TREES DOWN.
0730 PM TSTM WND DMG WESTERLO 42.52N 74.05W
08/18/2019 ALBANY NY 911 CALL CENTER
TREE DOWN IN WESTERLO.
0740 PM TSTM WND DMG 5 S VOORHEESVILLE 42.57N 73.93W
08/18/2019 ALBANY NY 911 CALL CENTER
TREES DOWN IN NEW SCOTLAND SOUTH OF VOORHEESVILLE.
0740 PM TSTM WND DMG WATERVLIET 42.72N 73.71W
08/18/2019 ALBANY NY 911 CALL CENTER
TREE DOWN IN WATERVLIET.
0816 PM TSTM WND DMG 3 SSW LAKEVILLE 41.92N 73.46W
08/18/2019 LITCHFIELD CT AMATEUR RADIO
POWERLINES DOWN RESULTING IN A GRASS FIRE ON VALLEY
ROAD
0825 PM HEAVY RAIN 1 W ALBANY 42.66N 73.79W
08/18/2019 M1.40 INCH ALBANY NY NWS EMPLOYEE
IN 40 MINUTES.
0848 PM HEAVY RAIN 1 W ALBANY 42.66N 73.79W
08/18/2019 M1.49 INCH ALBANY NY NWS EMPLOYEE
RAIN FROM THUNDERSTORM THIS EVENING.
0900 PM HEAVY RAIN 1 W ALBANY 42.66N 73.80W
08/18/2019 M1.55 INCH ALBANY NY TRAINED SPOTTER
FROM THUNDERSTORM THIS EVENING.
0925 PM HEAVY RAIN SARATOGA SPRINGS 43.06N 73.78W
08/18/2019 M1.30 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0951 PM HEAVY RAIN GALWAY 43.01N 74.08W
08/18/2019 M1.02 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
1040 PM HEAVY RAIN 1 NNE HAWTHORNE HILL 42.80N 73.88W
08/18/2019 M1.21 INCH SCHENECTADY NY NWS EMPLOYEE
4.94 INCHES IN PAST 2 DAYS.
1056 PM HEAVY RAIN GILBOA 42.42N 74.32W
08/18/2019 M1.00 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
1056 PM HEAVY RAIN GALWAY 43.01N 74.08W
08/18/2019 M1.02 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
1103 PM HEAVY RAIN 2 W ALBANY 42.66N 73.82W
08/18/2019 M1.21 INCH ALBANY NY RETIRED NWS EMP.
&&
EVENT NUMBER ALY1902759 ALY1902760 ALY1902782 ALY1902801 ALY1902762
ALY1902761 ALY1902800 ALY1902789 ALY1902790 ALY1902798 ALY1902773
ALY1902778 ALY1902791 ALY1902764 ALY1902792 ALY1902793 ALY1902794
ALY1902777 ALY1902802 ALY1902765 ALY1902763 ALY1902766 ALY1902775
ALY1902799 ALY1902779 ALY1902781 ALY1902795 ALY1902803 ALY1902796
ALY1902780 ALY1902767 ALY1902768 ALY1902770 ALY1902771 ALY1902774
ALY1902797 ALY1902769 ALY1902772 ALY1902776 ALY1902784 ALY1902785
ALY1902783 ALY1902786 ALY1902787 ALY1902788
DBTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
739 AM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG POWNAL 42.76N 73.24W
08/18/2019 BENNINGTON VT TRAINED SPOTTER
TREE AND POWER LINES DOWN.
&&
EVENT NUMBER ALY1902805
CSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
741 AM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 5 NW CENTRAL BRIDGE 42.76N 74.41W
08/18/2019 SCHOHARIE NY 911 CALL CENTER
TREES DOWN IN CARLISLE TOWNSHIP NORTHWEST OF CENTRAL
BRIDGE.
&&
EVENT NUMBER ALY1902806
MSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
913 AM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HEAVY RAIN 1 SSW AQUEDUCT 42.84N 73.89W
08/19/2019 M1.29 INCH SCHENECTADY NY NWS EMPLOYEE
&&
EVENT NUMBER ALY1902807
CSThe national radar mosaic for the moment the first event began.
8 heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2019Every state in 2019This day in weather historyWarnings in New York, August 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 852636, 852637, 852638, 852639, 852641, 852642, 852643, 852644.